# SDR FDEA200909013210

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRESSURE DECK UPPER SURFACE FWD OF BS 1040, BELOW CREASE BEAM STR- 18L.  ACCOMPLISHED EA NR F-5710-131109, WING CTR SECTION - UPPER SKIN CORROSION REPAIR, LBL 62, STA 1040, AND REAR SPAR , FAA FOR 8100-9, DATED 08/21/2009 ATTACHED.
